8:00am-9:00am
(1 hr)

Breakfast & Registration

9:00am-10:15am
(1 hr 15 min)

SEO Track

The Periodic Table Of SEO Ranking Factors: 2014 Edition (#smx #11A)
We’ll kick off the SEO track with a deep-dive examination of search ranking factors that are influencing results. What’s on the rise; whats on the decline; what still works? Our panelists parse the data and focus on the key elements that deliver maximum SEO success.

Moderator: Danny Sullivan, Founding Editor, Search Engine Land (@dannysullivan)

Q&A Coordinator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Speakers:

Leonhard Hennig, Chief Data Scientist, Searchmetrics
Grant Simmons, VP Search Strategies, Homes.com / For Rent Media Solutions (@simmonet)
Janaya Wilkins, SEO Consultant, Ayima (@IamJanaya)

Paid Search Track

Creating & Perfecting Killer Paid Search Ads (#smx #11B)
Want to write the best ads the world has ever seen, and then prove you’ve done it? This session covers all of the important tactics and best practices, including keyword selection, topics, types of testing, demographics, ad formats and more.

Moderator: Anders Hjorth, Owner, BDBL Media (@soanders)

Q&A Coordinator: Tobias Zehnder, Partner / Head of Innovation, Webrepublic (@tozehnder)

Speakers:

Brad Geddes, Founder, Certified Knowledge (@bgtheory)
Jon Myers, VP & Managing Director – EMEA, Marin Software (@jondmyers)

10:15am-10:45am
(30 min)

Expo Hall Grand Opening & Refreshments
Relax after the morning session by touring the expo hall during its grand opening and help yourself to ample, scrumptious refreshments!

10:45am-Noon
(1 hr 15 min)

SEO Track

What Is Hummingbird & The Entity Search Revolution (#smx #12A)
Google retooled its search engine a few months ago, introducing a new system called “Hummingbird” that moves beyond keyword search and into “entity search.” At this session, you’ll learn the difference between entity vs. keyword search on both Google and Bing, and how SEOs can – and should – take advantage of this change.

Moderator: Danny Sullivan, Founding Editor, Search Engine Land (@dannysullivan)

Q&A Coordinator: Barry Adams, SEO & Digital Strategy consultant, Pierce Communications (@badams)

Speakers:

David Amerland, Author, Analyst, HMS Media (@David Amerland)
Justin Briggs, Sr. Manager, Organic Marketing, Getty Images (@justinrbriggs)

Paid Search Track

New PPC Best Practices In An Enhanced Campaign World (#smx #12B)
Google’s Enhanced Campaigns forced all advertisers to reshape their AdWords accounts, specifically with huge changes to mobile and desktop device targeting. In this session, hear from early adopters about their results and experiences with Enhanced Campaigns and look at the new generation of optimization strategies and best practices for account structures, reporting, bidding, budgeting, and ad testing.

Moderator: Matt Van Wagner, President, Find Me Faster (@mvanwagner)

Q&A Coordinator: Brad Geddes, Founder, Certified Knowledge (@bgtheory)

Speakers:

Sergio Borzillo, Head of PPC, NetBooster UK
Andy Headington, CEO, Adido (@adido)
Ann Stanley, Managing Director, Anicca (@annstanley)

Noon-1:00pm
(1 hr)

Lunch & Expo Hall Time

1:00pm-2:00pm
(1 hr)

SEO Track

Long-Term SEO: How To Win For Years, Not Days (#smx #13A)
Links. Structured data. Authorship. Social sharing. Quality content. There are thousands of “signals” that the search engines take in, then weigh up. What do SEOs who study the data think is growing in importance? What should you focus on? Attend this session and learn what you should be focusing on long-term to drive your results, rather than chasing down blind alleys or seeking short-term gains.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Q&A Coordinator: Matt Beswick, Director, Hidden Pixel (@mattbeswick)

Speakers:

Duane Forrester, Sr. Product Manager, Bing (@DuaneForrester)
Tim Grice, Director of Search, Branded3 (@tim_grice)
Dave Naylor, MD & Director of SEO, Bronco Ltd (@DaveNaylor)

Paid Search Track

Improve Your PPC Results With Call, Images & Other Ad Extensions (#smx #13B)
Ad Extensions are used to spice up your ads for Bing and Google with images, locations, phone numbers, and more. Additionally, Google uses extensions to calculate your ad’s position. Attend this session to learn how to use extensions for each device and search engine to acquire more customers from your PPC campaigns.

Moderator: Brad Geddes, Founder, Certified Knowledge (@bgtheory)

Speakers:

Sam Owen, Sr Account Manager, Hanapin Marketing (@SamOwenPPC)
Susan Waldes, Director of Client Services, 3Q Digital (@suzyvirtual)

2:00pm-2:15pm
(15 min)

Break

2:15pm-3:15pm
(1 hr)

SEO Track

Meet The Search Engines (#smx #14A)
You’ve got questions. They’ve got answers. Come to this PowerPoint-free session, where representatives from Google and Bing answer questions on all things SEO.

Moderator: Danny Sullivan, Founding Editor, Search Engine Land (@dannysullivan)

Q&A Coordinator: Grant Simmons, VP Search Strategies, Homes.com / For Rent Media Solutions (@simmonet)

Speakers:

Duane Forrester, Sr. Product Manager, Bing (@DuaneForrester)
Eugene Lomize, Head of Monetisation, Yandex (@elomize)
John Mueller, Webmaster Trends Analyst, Google (@JohnMu)

Paid Search Track

Breathing New Life Into A Tired Paid Search Campaign (#smx #14B)
So you’ve inherited a paid search campaign that’s been mostly effective, but over the years has morphed and grown into a somewhat disorganized mess. Now it’s your job to optimize and re-architect the campaign for maximum effectiveness, taking advantage of new ad formats, extensions, enhanced campaigns and other changes. This session takes a close look at optimizing existing paid search efforts, considering everything from campaign design, to testing, execution and measurement.

Moderator: Matt Van Wagner, President, Find Me Faster (@mvanwagner)

Q&A Coordinator: Brad Geddes, Founder, Certified Knowledge (@bgtheory)

Speakers:

Wing Yee Lee, Business Analytics Manager, Adobe Digital Marketing (@wing_yee_lee)
Magnus Nilsson, Managing Director / Partner, RED Performance (@nilsson_magnus)
Tobias Zehnder, Partner / Head of Innovation, Webrepublic (@tozehnder)

3:15pm-3:45pm
(30 min)

Refreshments & Expo Hall Time

3:45pm-4:45pm
(1 hr)

SEO Track

What’s In My SEO Toolbox? (#smx #15A)
Tools are crucial for SEOs, and there’s no shortage of good ones to choose from, ranging across the spectrum of SEO activities, from competitive intelligence and content analysis to post-click analytics tools. In this session, our panelists talk about their favorite SEO tools, how they use them and why they chose them over alternatives.

Moderator: Mikkel deMib Svendsen, Creative Director, deMib.com (@demib)

Q&A Coordinator: Dave Naylor, MD & Director of SEO, Bronco Ltd (@DaveNaylor)

Speakers:

Matt Beswick, Director, Hidden Pixel (@mattbeswick)
James Perrott, Head of Search & Data, Zazzle Media (@James_Perrott)
Miriam Schwab, Friendly CEO, illuminea (@miriamschwab)

Paid Search Track

Pro-level Tips For Succeeding At Retargeting (#smx #15B)
Retargeting capabilities like Google remarketing lists, FBX and new interactive ad formats are raising the stakes for search marketers. We now have more tools to: lure site visitors deeper into the sales funnel; up-sell current customers with site retargeting; and to reach new audiences searching for similar products and services with search retargeting In this session speakers will share tactics and strategies for executing winning retargeting campaigns.

Moderator: Brad Geddes, Founder, Certified Knowledge (@bgtheory)

Q&A Coordinator: Karianne Stinson, Director, Mediabrands Publishing (@Karianne)

Speakers:

Rebekah Diedo, Group Head Search, Periscopix (@rebekahtweet)
Luke Hayter, U.K. Country Manager, Magnetic
Manny Rivas, Online Advertising Director, aimClear (@mannyrivas)

4:45pm-5:00pm
(15 min)

Break

5:00pm-5:45pm
(45 min)
Keynote – “Will Data Save Marketing?” with Ajit Sivadasan, Vice President and General Manager, Lenovo Corporation

In a world that is increasingly digital, shelf lives of marketers will be tied to their ability to constantly experiment and measure effectiveness. The advances in technology (big data, mobile, data management platforms, etc.) coupled with the digital footprint left by customers will help marketers facilitate a a deeper understanding and consequently lead to more effective marketing campaigns.

5:45pm-7:00pm
(1 hr 15 min)

Reception

7:00pm SMX AFTER HOUSE
LondonSEO is one of the longest running SEO meet-ups. We meet, we drink, we tell secrets we shouldn’t! Come along to Frankie’s straight the SMX Reception